FAQ: What are the side effects of ibuprofen?
Ibuprofen may be used to provide short-term relief of pain, fever and inflammation. These may include headaches, period pain, pain associated with flu symptoms and more – but what about side effects? Here, we answer your most pressing questions about side effects of ibuprofen.
What Is Paracetamol? What Do I Use Paracetamol for?
Paracetamol is a well-known medicine that’s commonly used to relieve pain and help reduce fever. Paracetamol products are known by a variety of brand names. Paracetamol is used in many pain-relieving products and in cough/cold formulations designed for adults and children.
Is Nurofen Suitable for all age Groups?
Within the Nurofen range, there are products suitable for adults, children and infants from 3 months. If you want help choosing the right product for you, talk with your doctor or pharmacist. Most Nurofen products contain ibuprofen, an anti-inflammatory pain reliever that’s suitable for a wide range of conditions, including fever.
Nurofen: Effective relief from pain.
It’s great to know that when you or your child experience pain, Nurofen is there for effective temporary pain relief. From headaches to lower back pain, pain associated with a cold or flu, dental pain and fever, you’ll find the information here to help you understand the Nurofen range and how Nurofen can help you. Along with helpful articles, Nurofen.co.nz can help you understand pain, how each Nurofen product works and how to use it. Nurofen’s success is the result of over 30 years of research and development. We are experienced in pain relief, and we are here to help you.
Can I Take Nurofen If I’m Asthmatic?
If you or your child has asthma, it’s important to speak with your doctor before taking Nurofen.
Can I Take Nurofen Products with Other Medicines?
It’s important to be careful about the medicines you take and to speak to a health professional if you have any questions or concerns. Nurofen products contain ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID) that helps to relieve pain and reduce inflammation and fever. Unless advised by your doctor, do not take Nurofen if you are taking products containing ibuprofen, aspirin, or other anti-inflammatory medicines, or if you are taking medication regularly.
What should I do in case of an overdose of Nurofen for Children?
If you suspect your child has taken more than the recommended dose of Nurofen for Children – stay calm and call the National Poisons Centre on 0800 764 766 (New Zealand only). Don’t wait for your child to feel sick or for symptoms to develop before you act. If your child is experiencing severe symptoms such as loss of consciousness or difficulty breathing, call 111 immediately.
Does Nurofen Target the Source of Pain?
Visiting your local pharmacy or supermarket for pain relief can be overwhelming. There are so many products to choose from. It’s important to find the one that suits you and will provide effective relief for the type of pain you are experiencing. This article will discuss how Nurofen works to relieve inflammatory pain in your body.
Choosing suitable pain relief for your child
Nurofen for Children contains ibuprofen, to provide pain relief and reduce fever in infants and children. There are two product formats in the range: Oral liquid for babies and young children aged from 3 months to 12 years Soft chewable capsules for children 7 years and older All oral liquid products in the range come with a dosing syringe, making it easy for you to give your child the correct dose.
Can I Take Nurofen While I’m Pregnant?
You should not take Nurofen if you are trying to become pregnant or during the first 6 months of your pregnancy, except if advised to do so by your doctor. Do not take Nurofen at all during the last 3 months of your pregnancy. Pregnancy is a time when special care needs to be taken with medicines. Some medicines that are suitable for use by adults and children should not be used by pregnant women. If you’ve recently found out you are pregnant, make time to talk with your doctor about all your medications. Your doctor can also give you advice about pain relief options to help you relieve any pain effectively during pregnancy.
Does Nurofen (Ibuprofen) Cause Stomach Problems?
Nurofen contains ibuprofen, a pain reliever that belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAID). You shouldn’t take ibuprofen if you have a stomach ulcer or other stomach disorders. Seek advice from your doctor or pharmacist for other pain relief options.
What Is Ibuprofen? What Do I Use Ibuprofen for?
How does ibuprofen work? Where did it come from? What can you use ibuprofen for? Here, you’ll find answers to commonly asked questions about ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID), a type of medicine that’s commonly used to relieve pain and reduce fever. Ibuprofen has many different brand names and you’ll find products containing ibuprofen sold in supermarkets and pharmacies. You’ll also find ibuprofen formulations designed for adults and children.